# SDR COMA0260012

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 5,478 hours, 5,584 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Control Box
- Part number: 7858062
- Part serial: 1122
- Condition: Malfunctioned
- Location: Avionics
- Part time: 5,272 hours, 5,382 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5648 L/H PITOT HEAT CAUTION MESSAGE.REPLACED THE #1 ADSHC.
